# SDR USAA2010062391236

- Difficulty date: June 23, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 33,306 hours, 17,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1897 - ATL - EEL - EMERGENCY LIGHT LENS MISSING AT R-1 DOOR.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS AT R-1 DOOR.
